RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. LOMI, 1976, Volume 60, Pages 3–14 (Mi znsl2065)  

This article is cited in 1 scientific paper (total in 1 paper)

An iterative description of the class $\varepsilon^1$ of Grzegorczyk's hierarchy

A. P. Beltiukov


Abstract: A class of abstract computing machines is described. It is proved that the class of all functions computable by these machines coincides with the class $\varepsilon^1$ of Grzegorczyk's hierarchy.

Full text: PDF file (571 kB)

English version:
Journal of Soviet Mathematics, 1980, 14:5, 1429–1436

Bibliographic databases:

UDC: 51.01:518.5

Citation: A. P. Beltiukov, “An iterative description of the class $\varepsilon^1$ of Grzegorczyk's hierarchy”, Studies in constructive mathematics and mathematical logic. Part VII, Zap. Nauchn. Sem. LOMI, 60, "Nauka", Leningrad. Otdel., Leningrad, 1976, 3–14; J. Soviet Math., 14:5 (1980), 1429–1436

Citation in format AMSBIB
\Bibitem{Bel76}
\by A.~P.~Beltiukov
\paper An iterative description of the class $\varepsilon^1$ of Grzegorczyk's hierarchy
\inbook Studies in constructive mathematics and mathematical logic. Part~VII
\serial Zap. Nauchn. Sem. LOMI
\yr 1976
\vol 60
\pages 3--14
\publ "Nauka", Leningrad. Otdel.
\publaddr Leningrad
\mathnet{http://mi.mathnet.ru/znsl2065}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=536669}
\zmath{https://zbmath.org/?q=an:0449.03033|0343.02027}
\transl
\jour J. Soviet Math.
\yr 1980
\vol 14
\issue 5
\pages 1429--1436
\crossref{https://doi.org/10.1007/BF01693973}


Linking options:
  • http://mi.mathnet.ru/eng/znsl2065
  • http://mi.mathnet.ru/eng/znsl/v60/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. V. Savitskii, “Computations on register machines with counters”, Discrete Math. Appl., 28:2 (2018), 97–111  mathnet  crossref  crossref  isi  elib
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:113
    Full text:48

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018